Could too much vitamin b12 cause excess sweating?

0
Posted

Could too much vitamin b12 cause excess sweating?

0

On One Hand: High Doses Have Side EffectsAccording to VitaminAlmanac.com, high does of vitamin B12 supplements can produce symptoms like “skin rash, hot flushes and nausea.” If you are taking supplements, getting injections or using a patch, you will get higher doses of the vitamin. Dr. Gordon Cameron states on his site, Joint Injections, that B12 injections can cause feverish episodes.On the Other: B12 Has No Documented ToxicityAccording to The Real Vitamin & Mineral Book, vitamin B12 has no known side effects or toxicity levels. B12 is a water soluble vitamin so what is not used is excreted from your body through urine. According to MD Guidelines.com, you cannot get too much vitamin B12 or have toxic results from food sources at all.Bottom LineFoods rich in vitamin B12 do not produce side effects. But large doses of supplements, injections or patches could cause symptoms like hot flushes or nausea and induce sweating. Overall, the risk is low for excess sweating caused by vitamin B12

Related Questions